# SDR DALA2024091008908

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Excess Play
- Location: Aileron Arm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 EXCESSIVE PLAY ON BEARINGS AILERON HINGE ARM #5 LH WING (3 EA). CORRECTIVE ACTION: REPLACED BEARINGS (3 E/A) AND SLEEVES (3 E/A) ON HINGE ARM #5 AILERON ON LH WING, AS PER CMM 57-51-54. (0547807)
